Volume 33, Number 5
Previous Issue Next Issue

K.C. Chang, Sihong Shao & Dong Zhang

10.4208/jcm.1506-m2014-0164

J. Comp. Math., 33 (2015), pp. 443-467.

Preview Purchase PDF 5 1424 Abstract

Yang He, Yajuan Sun & Zaijiu Shang

10.4208/jcm.1504-m4543

J. Comp. Math., 33 (2015), pp. 468-494.

Preview Purchase PDF 4 1829 Abstract

Zhiqiang Xu

10.4208/jcm.1505-m4529

J. Comp. Math., 33 (2015), pp. 495-516.

Preview Purchase PDF 2 1385 Abstract

Qinghua Wu & Guozheng Yan

10.4208/jcm.1505-m2014-0101

J. Comp. Math., 33 (2015), pp. 517-532.

Preview Purchase PDF 3 1770 Abstract

Xiaoyuan Yang, Xiaocui Li, Ruisheng Qi & Yinghan Zhang

10.4208/jcm.1506-m2014-0186

J. Comp. Math., 33 (2015), pp. 533-556.

Preview Purchase PDF 1 1333 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard